Pacific Journal of Mathematics

The commutator and solvability in a generalized orthomodular lattice.

E. L. Marsden, Jr.

Article information

Source
Pacific J. Math., Volume 33, Number 2 (1970), 357-361.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976970

Mathematical Reviews number (MathSciNet)
MR0263712

Zentralblatt MATH identifier
0234.06004

Subjects
Primary: 06.40

Citation

Marsden, E. L. The commutator and solvability in a generalized orthomodular lattice. Pacific J. Math. 33 (1970), no. 2, 357--361. https://projecteuclid.org/euclid.pjm/1102976970


Export citation

References

  • [1] D. J. Foulis, Baer ^-semigroups, Proc. Amer. Math. Soc.11 (I960), 648-654.
  • [2] D. J. Foulis, A note on orthomodular lattices, Portugal Math. 21 (1962), 65-72.
  • [3] D. J. Foulis, Orthomodular lattices, mimeographed notes, University of Florida,1963.
  • [4] M. Hall, Jr., Theory of groups, Macmillan, NewYork, 1959.
  • [5] M. F. Janowitz, A note on generalized orthomodular lattices, J. of Natural Sciences and Math. 8 (1968), 89-94.